# SDR SWAA2022092169720

- Difficulty date: August 26, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241YF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241YF UPPER SURFACE HAS PULLED STRANDS. / [01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6.  DAMAGE IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1 AS PER SRM 53-00-50-2R-0 PARA 2 TABLE 201.  REMOVED INSERTS (8EA) FROM PANEL IAW SRM 53-00-50-2R-1 PARA 3.B REMOVED DAMAGED PLIES ON UPPER SURFACE IAW SRM 53-00-50-2R-1 PARA 3.A; 3.C; 3.E; & 3.F WITH NO CONTAMINATION NOTED.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1;[04] FABRICATED REPAIR PLIES FROM BMS9-3 TYPE H2 STYLE 1581 LOT NUMBER 1493221-1 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(A) OK TO INSTALL REPAIR PLIES.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.;[06] INSTALLED PLIES WITH BMS8-201 CLASS III LOT NUMBER AK2EP8210K; VACUUM BAGGED AND VERIFIED 5X5 USING VACUUM GAUGE ID: ATS2441 DUE: 08/2023; IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1)SET REPAIR TO CURE USING HOTBONDER ID: NCX000526 DUE: 10/2022 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1). INSTALLED REMOVED INSERTS WITH BMS5-107 CLASS 1 LOT NUMBER AK1KP9159K RESIN; CURED RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.N AND DRAWING 147A5810 SHEET 77
